# SDR SWAA2021122245805

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CABIN WET AREA INTERCOSTAL SUPPORT CRACKED @ LBL45 BETWEEN STA 312 AND 328 MKD ; / [01] REMOVED DAMAGED INTERCOSTAL IN REFERENCE B-737 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED HOLES IN NEW INTERCOSTAL AT STA 312-328 LBL 45; IN REFERENCE B-737 SRM 51-40-02-0G-0; [03] VERIFIED NEW PART DRILL. OK TO INSTALL; [04] STAR INSTALLING HI LOCKS IN REFERENCE B-737 SRM 51-40-02-0G-0.; [05] INSTALLED NEW INTERCOSTAL AT FWD. WET AREA LBL 45 BETWEEN STA 312 AND STA 328 AS PER B737-700 SRM 51-40-02-0G-0 / 51-40-05-0G-0 AND DRWG # 141A5400.; [06] VERIFIED MEASUREMENTS; [07] VERIFIED INSTALLATION
